The past day I've had sulfur burps, I haven't had them in a few years and even when I did it wasn't often, but I do remember I never got sick after having them. The smell of sulfur doesn't really bother me so I just went about my day. about 6:00am this morning I had to get out of bed because my stomach was killing me. It felt almost like I was really hungry. I sat in the bathroom for a while sipping cool water, downing a few peppermint Tums and eating some saltines. Usually when my stomach is upset I'll do this and try some deep breathing and it'll be fine after 20 minutes or so. I was sort of okay for a while so I tried to get back to sleep but it's just persisting.
I was able to go number 2 when I first went into the bathroom and later I did have really really mild diarrhea. My stomach just feels like it needs to let out burps/is really hungry. Does anyone have any suggestions to help? I don't really want to go to the doctor if I don't have to. I do have health insurance but the co-pay really isn't in our budget right now.
This could be a sign of infection (bacterial/ parasitic), increased protein intake with slow gastric emptying/ distention, inflammations, motility disorders etc. You could try increasing the fiber content of the diet along with drinking plenty of water to keep the body adequately hydrated. If the symptoms do not seem to subside with this; you may consider an evaluation for the above mentioned causes, by a primary care physician or a gastroenterologist. After a cause is established, it can be treated accordingly.
Hope this is helpful.
.These sulpher burps are a result of taking acid blockers like Tagamet , Pepsid, etc. Since they block the production of stomach acid, the food does not get broken down and digested properly. Also the stomach acid kills the bacteria in the food. Now the food rots in your stomach causing burps and then it goes through your intestimes not digested or with bacteria therefore causing the vomiting and diarrhea. Just go back to taking a couple of Tums now and then when the acid is too much. .
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.